# SDR SIMA20201218002

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,088 hours, 34,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT INOPERABLE.  C/A: DEFERRED AFT EMERGENCY FLASHLIGHT, PER MEL 25-53 M PROCEDURE C/W.
